On the rate of convergence of certain summability methods for Fourier integrals of$L$^{2}-functions

D. Müller Fakultät für Mathematik, Universität Bielefeld Wang Kun-yang Dept. of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332752

Arkiv for Matematik, 29, (1), 261-276, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{d.1990on,
  title={On the rate of convergence of certain summability methods for Fourier integrals of$L$^{2}-functions},
  author={D. Müller, and Wang Kun-yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535606494561},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={261-276},
  year={1990},
}
D. Müller, and Wang Kun-yang. On the rate of convergence of certain summability methods for Fourier integrals of$L$^{2}-functions. 1990. Vol. 29. In Arkiv for Matematik. pp.261-276. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535606494561.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved